Journal article Open Access

Some Generalized Results to unify Classical Polynomials

MamtaDassani; Mukesh kushwaha


BibTeX Export

@article{mamtadassani_2021_5482262,
  author       = {MamtaDassani and
                  Mukesh kushwaha},
  title        = {{Some Generalized Results to unify Classical 
                   Polynomials}},
  journal      = {{International Journal of Basic Sciences and 
                   Applied Computing (IJBSAC)}},
  year         = 2021,
  volume       = 3,
  number       = 3,
  pages        = {1-5},
  month        = mar,
  doi          = {10.35940/ijbsac.B0201.033321},
  url          = {https://doi.org/10.35940/ijbsac.B0201.033321}
}
15
12
views
downloads
Views 15
Downloads 12
Data volume 4.1 MB
Unique views 15
Unique downloads 12

Share

Cite as